# SDR FDEA201712270051

- Difficulty date: December 27, 2017
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 102,232 hours, 34,507 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NCA6013
- Condition: Dented
- Location: Bs 675
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 675 STRINGER 38, SKIN DENTED AND CREASED.   REPAIRED IAW SRM 53-20-00 FIG.5, SHT. 1 VOL. 1.
